BibTeX record journals/ton/XuL05

download as .bib file

@article{DBLP:journals/ton/XuL05,
  author    = {Jun (Jim) Xu and
               Richard J. Lipton},
  title     = {On fundamental tradeoffs between delay bounds and computational complexity
               in packet scheduling algorithms},
  journal   = {{IEEE/ACM} Trans. Netw.},
  volume    = {13},
  number    = {1},
  pages     = {15--28},
  year      = {2005},
  url       = {https://doi.org/10.1109/TNET.2004.842223},
  doi       = {10.1109/TNET.2004.842223},
  timestamp = {Sat, 27 May 2017 14:24:28 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ton/XuL05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics